MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA 7 DR-T DF-1 PROMRI; ICD

BIOTRONIK SE & CO. KG ILIVIA 7 DR-T DF-1 PROMRI; ICD
Model Number 404622
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device is eri with unexpected battery behavior.No adverse patient events were reported.Should additional information become available, this file will be updated.Device currently remains implanted.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
The device was explanted on (b)(6) 2025.The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
The device was explanted on (b)(6) 2025.Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were reviewed.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.Next, the device was interrogated.The interrogation could be properly performed and revealed the eri battery status.Next, the icd was subjected to an analysis of the electrical parameters.The current consumption of the icd was checked and found to be normal and as expected.Analysis of the battery condition, however, showed an inconsistency of charge taken from the battery and the battery voltage.A premature battery depletion could be confirmed during analysis.Please note, this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
ILIVIA 7 DR-T DF-1 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key21034549
Report Number1028232-2024-06622
Device Sequence Number15742100
Product Code MRM
UDI-Device Identifier04035479142094
UDI-Public(01)04035479142094(17)201231
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Model Number404622
Device Catalogue Number404622
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Supplement Date Received by Manufacturer01/03/2025
01/08/2025
03/12/2025
Initial Report FDA Received Date12/30/2024
Supplement Report FDA Received Date01/06/2025
01/13/2025
03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexMale